# SDR 7C7A2023040400022

- Difficulty date: April 4, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N893EA
- Make and model: Dhav DHC8106
- Aircraft serial: 241
- Aircraft time: 34,935 hours, 40,085 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Threshold
- Part number: 85320686101
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR THRESHOLD CORRODED/BLENDED BEYOND LIMITS. REPLACED PER DHC-8-100 SRM 51-42-05.
